Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Planing to take supplements. Suggest whether it is advisable to take multivitamin and multimineral tablets?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Hi Doctor,

I'd like to know whether it is advisable to take multivitamin and multimineral tablets. If yes, could you please let me know the name.

I'm a 31 year old working lady with 2 kids. I'm planning to take these supplements, please let me know whether I need to go with the supplements or not.

Posted Sat, 13 Jul 2013 in Medicines and Side Effects
Answered by Dr. Prasad 1 hour later

Scientifically there are no real or obvious benefits of multivitamin/multimineral tablets unless an individual has vitamin/nutritional deficiencies. Therefore I do not recommend my patients to take any supplements unless there is a real need.

Therefore can you specify the reasons why you wish to take the supplements? Are you suffering with any symptoms?

Awaiting your reply...

Above answer was peer-reviewed by
Follow-up: Planing to take supplements. Suggest whether it is advisable to take multivitamin and multimineral tablets? 22 minutes later
My metabolisim is very slow. I feel so tired after climing one floor and have got hair loss problem. Read some articles that these suppliments actually improve the metabolism and keeps the over all health in a good condition.
Answered by Dr. Prasad 26 hours later
If you wish to try then you might try Tab . Biotin forte.

It contains vitamin C. It is specifically helpful for hair fall issues while providing addition supplementation.

On the contrary, I think you also need to get your thyroid hormone checked. Underactive thyroid state can be responsible for low metabolism, easy tiredness and hair loss.

Hope this helps.

Wish you good luck!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor